Show simple item record

dc.contributor.authorLacroix, Sylvain
dc.contributor.authorVicedo, Benoit
dc.contributor.authorYoung, Charles A. S.
dc.date.accessioned2020-09-12T00:04:40Z
dc.date.available2020-09-12T00:04:40Z
dc.date.issued2020-05-22
dc.identifier.citationLacroix , S , Vicedo , B & Young , C A S 2020 , ' Cubic hypergeometric integrals of motion in affine Gaudin models ' , Advances in Theoretical and Mathematical Physics , vol. 24 , no. 1 , pp. 155-187 . https://doi.org/10.4310/ATMP.2020.v24.n1.a5
dc.identifier.issn1095-0761
dc.identifier.otherPURE: 17049682
dc.identifier.otherPURE UUID: ee3bd6be-2760-4a00-bfe4-f8d6ebf66620
dc.identifier.otherArXiv: http://arxiv.org/abs/1804.06751v1
dc.identifier.otherORCID: /0000-0002-7490-1122/work/80218628
dc.identifier.otherScopus: 85087702028
dc.identifier.urihttp://hdl.handle.net/2299/23122
dc.description© 2020 International Press of Boston, Inc. This is the accepted manuscript version of an article which has been published in final form at https://dx.doi.org/10.4310/ATMP.2020.v24.n1.a5.
dc.description.abstractWe construct cubic Hamiltonians for quantum Gaudin models of affine types $\hat{\mathfrak{sl}}_M$. They are given by hypergeometric integrals of a form we recently conjectured in arXiv:1804.01480. We prove that they commute amongst themselves and with the quadratic Hamiltonians. We prove that their vacuum eigenvalues, and their eigenvalues for one Bethe root, are given by certain hypergeometric functions on a space of affine opers.en
dc.format.extent33
dc.language.isoeng
dc.relation.ispartofAdvances in Theoretical and Mathematical Physics
dc.rightsOpen
dc.subjectmath.QA
dc.subjecthep-th
dc.titleCubic hypergeometric integrals of motion in affine Gaudin modelsen
dc.contributor.institutionSchool of Physics, Astronomy and Mathematics
dc.contributor.institutionMathematical and Theoretical Physics
dc.description.statusPeer reviewed
dc.description.versiontypeFinal Accepted Version
dcterms.dateAccepted2020-05-22
rioxxterms.versionAM
rioxxterms.versionofrecordhttps://doi.org/10.4310/ATMP.2020.v24.n1.a5
rioxxterms.licenseref.uriUnspecified
rioxxterms.typeJournal Article/Review
herts.preservation.rarelyaccessedtrue
herts.rights.accesstypeOpen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record